Abphylline N 100mg/600mg Tablet

  • Manufacturer : Sun Pharmaceutical Industries Ltd.
  • Composition : Acebrophylline 100mg, Acetylcysteine 600mg
  • Generally Prescribed For : Chronic Obstructive Pulmonary Disease (COPD), Asthma
  • Estimated Price : 149.00 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Abphylline N 100mg/600mg Tablet

Abphylline N 100mg/600mg Tablet is used for the treatment or prevention of the following disease(s):

Chronic Obstructive Pulmonary Disease (COPD), Asthma

Side effects of Abphylline N 100mg/600mg Tablet

The most common side effects of Abphylline N 100mg/600mg Tablet are - Headache, Nausea, Vomiting, Dizziness, Insomnia, Tenderness

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Abphylline N 100mg/600mg Tablet

Do not use Abphylline N 100mg/600mg Tablet if you are allergic to - Acebrophylline, Acetylcysteine

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Abphylline N 100mg/600mg Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Abphylline N 100mg/600mg Tablet works

Abphylline N 100mg/600mg Tablet contains - Acebrophylline, Acetylcysteine

Acebrophylline has a bronchodilator effect due to inhibition of the intracellular phosphodiesterases, followed by an increase of adenosine monophosphate cyclic levels, which promote the relaxation of bronchial muscles.

Acetylcysteine is used to help thin and loosen mucus in the airways due to certain lung diseases (such as emphysema, bronchitis, cystic fibrosis, pneumonia). This effect helps you to clear the mucus from your lungs so that you can breathe easier.

Dosage of Abphylline N 100mg/600mg Tablet

The dosage of Abphylline N 100mg/600mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Abphylline N 100mg/600mg Tablet

If you forget to take a dose of Abphylline N 100mg/600mg Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Broclear Tablet
Intas Pharmaceuticals Ltd.
152.00
10 Tablets Strip Tablets Strip
AB-Flo-N 100mg/600mg Tablet
Lupin Ltd.
141.75
10 Tablets Strip Tablets Strip
Pulmoclear Tablet
Fourrts India Laboratories Pvt. Ltd.
142.00
10 Tablets Strip Tablets Strip
Abiways 100 mg/600 mg Tablet
Mankind Pharma Ltd.
119.64
10 Tablets Strip Tablets Strip
View all alternate brands

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...